# SDR USAA2014091600009

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 16,594 hours, 6,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON FLOOR PANEL 222EF BETWEEN FRAME 16 TO 24, STRINGER 23R.  REPLACED FLOOR PANEL 222EF IAW AMM 53-12-12-000-001A.
